# SDR YENA2024030100308

- Difficulty date: February 29, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N4022J
- Make and model: Airbus A321-271N
- Aircraft serial: 10303
- Aircraft time: 9,317 hours, 1,378 cycles
- Engine: Iae PW1133GAJM
- Engine time: 9,317 hours, 1,378 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 636D0015509
- Part serial: 50501
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 2,695 hours, 405 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT#20, LHR-JFK. (ETOPS) 'ENG 2 FIRE LOOP A FAULT ILLUMINATED IN FLIGHT;  REMOVED AND REPLACED ENG #2 AGB LOOP A IAW AMM 26-12-17. DUE TO FLUCTUATING RESISTANCE VALUE WHEN VIBRATED. OPS CHECK NORMAL, NO FURTHER FAULTS NOTED.
